Non-syndrome multiple supernumerary teeth: literature review.

Yusof, W.Z. (1990) Non-syndrome multiple supernumerary teeth: literature review. Journal (Canadian Dental Association), 56 (2). pp. 147-9. ISSN 0709-8936

Full text not available from this repository.

Abstract

Multiple supernumerary teeth without any associated systemic conditions or syndromes are not common. The author reviewed most of the cases reported in the English-language literature from 1969 to the present. It was found that there was a predilection of non-syndrome multiple supernumerary teeth to occur in the mandible. When analyzed according to specific sites for both jaws, there was a predominance of the multiple supernumerary teeth to occur in the premolar area, followed by the molar and the anterior regions respectively. The mandibular premolar region had the highest frequency of occurrence for both jaws combined.

Item Type: Article
Creators:
  1. Yusof, W.Z.
Journal or Publication Title: Journal (Canadian Dental Association)
Additional Information: Department of Oral Pathology and Oral Medicine, Dental Faculty, University of Malaya, Kuala Lumpur, Malaysia
Uncontrolled Keywords: Bicuspid/abnormalities
Subjects: R Medicine > RK Dentistry
Divisions: Faculty of Dentistry > Dept of Oral Pathology & Oral Medicine & Periodontology
Depositing User: Mr. Faizal Hamzah
Date Deposited: 31 May 2011 15:24
Last Modified: 21 Oct 2014 09:49
URI: http://eprints.um.edu.my/id/eprint/1383

Actions (For repository staff only: Login required)

View Item